# SDR AALA202408163736

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 49,054 hours, 18,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Failed
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY DOOR ASSIST BOTTLE AT ZERO. REPLACED R2 EMERGENCY EXIT DOOR ASSIST BOTTLE DIAPHRAGM.
